# SDR 95ZZZX3421

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: 427992
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, EXPERIENCED INTERMITTENT FIRE WARNING ON NR 3 ENGINE WHICH CEASED UPON POWER REDUCTION AND RECURRED DURING DESCENT INTO SJC.  INSPECTION REVEALED A CLAMP ON THE COWLING CONTACTING THE FIRE SENSOR ELEMENT.  REPOSITIONED CLAMP ON COWLING AND SYSTEM CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
